# SDR HNAA2025022700101

- Difficulty date: January 20, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F022536 LH CENTER FLOOR GUSSET BETWEEN FR 46 / 53 CORRODED ON NUMEROUS AREAS. REMOVED AND INSTALLED NEW LH CENTER FLOOR GUSSET BETWEEN FR 46 / 53 IAW EMB 145 SRM 51-40-02
